MathSciNet Relay Station
MathSciNet bibliographic data
MR1203035 (94m:46103) 46L55 (46L05 46L35)
Brenken, Berndt; Jorgensen, Palle E. T. A family of dilation crossed product algebras. J. Operator Theory 25 (1991), no. 2, 299–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement